# SDR VNAA2016101800019

- Difficulty date: October 18, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 29,327 hours, 28,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD J ANGLE AT F.S. 280 CORRODED BETWEEN LBL 9 AND RBL 9. MAINTENANCE INSTALLED FORWARD THE  ANGLE AND PERFORMED CHECKS IAW THE AMM.
